# SDR SWAA2020071499269

- Difficulty date: July 10, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 47,890 hours, 23,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER AFT SERVICE DOOR MID DOOR DRAWER SIDE WON'T STAY IN PLACE.  SEEMS TO BE MISSING FASTENER.  R & R AFT SERVICE EXIT LIGHT LENS ASSY IAW AMM 33-51-01 CLEARING 43656.
